# SDR CA020226016

- Difficulty date: February 22, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 42,104 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Attach Fitting
- Part number: 5711012367
- Condition: Cracked
- Location: Oil Cooler Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS IN ROUTE TO HOME BASE AND 20 MINUTES INTO ITS FLIGHT WNEN THE OIL TEMPERATURE DROPPED FROM 60 C TO 40 C AND THE OIL PRESSURE WENT UP THE BOTTOM OF THE RED LINE WHICH IS 130 PSI.THE PROBLEM WAS THE OIL COOLER DOOR HINGE HOLDER CRACKED AND ALLOWED THE DOOR TO BE INEFFECTIVE IN CONTROLLING THE TEMPERATURE OF THE OIL.
